MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Regarding the event date : note that per the site's irb policies, they are not allowed to provide the specific month/day that the event occurred.However the site has confirmed that the event did occur after rns system implant and that the year is correct.
 
Event or Problem Description
During review of adverse event data for an investigator initiated retrospective data collection study, a serious adverse event was identified that had not previously been reported to neuropace.The event, reported as related or possibly related to rns system neurostimulation, involved the patient developing suicidal ideation requiring hospitalization.The patient's vns therapy system was turned off 5 months prior to initial implant of the rns system.The patient underwent placement of the rns system without complication.Two days after rns system responsive stimulation was enabled, he developed suicidal ideation requiring hospitalization.The treating clinician enabled the patient's vns therapy system and with both the rns system and vns therapy systems enabled it was reported that the patient's condition improved.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view, ca
MDR Report Key10468663
Report Number3004426659-2020-00037
Device Sequence Number3257114
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017170830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model NumberRNS-300-K
Device Catalogue Number1007603
Device Lot Number23277-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR